English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/40456
Title: A proof of BRST invariance
Authors: Ortín Miguel, Tomás
Issue Date: Apr-1989
Publisher: Elsevier
Citation: Physics Letters B 221(3-4): 294-298 (1989)
Abstract: Introducing a geometric normal ordering, we give a proof of BRST invariance of the states associated to an arbitrary genus Riemann surface with a puncture, in the operator formalism.
Description: 5 páginas.-- El Pdf es la versión pre-print.
Publisher version (URL): http://dx.doi.org/10.1016/0370-2693(89)91713-9
URI: http://hdl.handle.net/10261/40456
ISSN: 0370-2693
DOI: 10.1016/0370-2693(89)91713-9
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
ARTICULOS304750[2].pdf251,68 kBAdobe PDFThumbnail
Show full item record

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.